MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER KIT 13F (DUAL-LUMEN) (15C; BLOOD ACCESS DEVICE AND ACCESSORIES

BARD ACCESS SYSTEMS DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER KIT 13F (DUAL-LUMEN) (15C; BLOOD ACCESS DEVICE AND ACCESSORIES
Catalog Number 5624150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the extension on the 15cm duoglide kinked/collapsed during crrt.The line was positioned in the jugular and when it was hooked up for "continuous", a memory in the clear extension portion of the catheter reportedly became extremely soft and resulted in the machine stopping.It was reported that the machine usually runs up to 300 but could only achieve 200-250.The line stopped working altogether and a new line was required.No patient injury reported.

Brand Name
DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER KIT 13F (DUAL-LUMEN) (15C
Common Device Name
BLOOD ACCESS DEVICE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5536719
Report Number3006260740-2016-00137
Device Sequence Number895634
Product Code MPB
UDI-Device Identifier00801741042065
UDI-Public(01)00801741042065
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5624150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1